×

zbMATH — the first resource for mathematics

Canonical forms and principal systems for general disconjugate equations. (English) Zbl 0289.34051

MSC:
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34C99 Qualitative theory for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] W. A. Coppel, Disconjugacy, Lecture Notes in Mathematics, Vol. 220, Springer-Verlag, Berlin-New York, 1971. · Zbl 0224.34003
[2] Philip Hartman, Disconjugate \?th order differential equations and principal solutions, Bull. Amer. Math. Soc. 74 (1968), 125 – 129. · Zbl 0162.39102
[3] Philip Hartman, Principal solutions of disconjugate \?-\?\? order linear differential equations, Amer. J. Math. 91 (1969), 306 – 362. · Zbl 0184.11603
[4] Philip Hartman, Corrigendum and addendum: ”Principal solutions of disconjugate \?-th order linear differential equations”, Amer. J. Math. 93 (1971), 439 – 451. · Zbl 0222.34027
[5] A. Ju. Levin, The non-oscillation of solutions of the equation \?\?\(^{n}\)\?+\?\(_{1}\)(\?)\?\?\(^{n}\)\(^{-}\)\textonesuperior \?+\cdots+\?_{\?}(\?)\?=0, Uspehi Mat. Nauk 24 (1969), no. 2 (146), 43 – 96 (Russian).
[6] G. Pólya, On the mean-value theorem corresponding to a given linear homogeneous differential equation, Trans. Amer. Math. Soc. 24 (1922), no. 4, 312 – 324. · JFM 50.0299.02
[7] D. Willett, Asymptotic behaviour of disconjugate \?th order differential equations, Canad. J. Math. 23 (1971), 293 – 314. · Zbl 0201.10702
[8] D. Willett, Disconjugacy tests for singular linear differential equations, SIAM J. Math. Anal. 2 (1971), 536 – 545. · Zbl 0241.34029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.